# SDR F3LA2023072800103

- Difficulty date: May 31, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N213FR
- Make and model: Airbus A320-214
- Aircraft serial: 4704
- Aircraft time: 40,663 hours, 16,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311278220200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE AIRBORNE/PEMCO NR 13872.0457 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SHEDULED MX. MAIN CABIN FWD WER AREA RIGHT FLOOR STRUCTURE O/B BEAM Y-1292 BETWEEN FR 16 TO FR 20 HAS CORROSION.
CORRECTIVE ACTION: EVALUATED AND REPLACED MAIN CABIN WET AREA RIGHT FLOOR STRUCTURE O/B BEAM Y-1292 BETWEEN FR16 TO FR20 IAW A320 SRM 51-72-11-911-002. MX ACTION IS ACCEPTABLE /END/
